# SDR 95ZZZX2201

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004005
- Condition: Defective
- Location: T/R
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL ROTOR PEDAL MOTORED INTERMITTENTLY.  INSPECTED SYSTEM, CHECKED RIG.  REPLACED SERVO.  IPC 67-19-22.
